Seratonin affecting meds tend to delay climax in many individuals, male and female. It is the primary "sexual side effect" that the package insert speaks of. Seratonin drugs include Zoloft, Prozac, Paxil, Zoloft, Celexa, and Lexapro. The first 4 drugs that I listed are the older ones and since we are speaking of using a "negative" side effect for a positive reason (delaying orgasm), the older the drug, the better. Pharmaceutical developers try to eliminate those side effects in the newer meds (2nd and 3rd generation meds) to decrease the number of side effects. The other plus to older drugs is that the first 4 (first generation SSRI drugs) are now generic and cheaper. The side effect doesn't affect everyone, but when it does, it is usually dose related. The more drug taken, the stronger the side effect. If the side effect develops in you, your Doc could actually tune your "time to climax" with dosage adjustments. Hope that this helps with your question. If you have other factors that you would like to effect with these meds (wt gain, wt loss, anxiety relief, depression, etc.) please let me know and I would be happy to help you select the best med to ask your Doc for.